MAUDE Adverse Event Report: BD SUZHOU (MDS) BD PRN LUER SLIP ADAPTER .75IN INJ SITE; INTRAVASCULAR ADMINISTRATION SET

BD SUZHOU (MDS) BD PRN LUER SLIP ADAPTER .75IN INJ SITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385110
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd prn luer slip adapter.75in inj site adapter/ connector/ defective damaged according to the customer report there is a snag when gluing the winged needle.Until now, it seems that the winged needle and the prn adapter were firmly attached, but recently it feels like they are floating.It is not clear exactly when this problem started or with which lot, but all three doctors who have used it have noticed it.The lot entered is the one currently in use, and the discomfort is not with just one or two, but with many.It seems like the inner diameter has become smaller, did we change the product recently?.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
1.No samples were returned; no pictures were returned.2.Review batch record information.1-the complaint lot-3258774 was produced in the prn automatic assembly line, the production date is 2023-10, and the m860 packaging machine was packaged in 2023-10, and the batch of products totaled (b)(4).2-check the process inspection and shipment inspection report of this batch of products.The test results meet the product standards and there is no abnormality.3-check the production records and machine maintenance of this batch of products, and there are no abnormalities, deviations or rework activities.4-check eco records, no change for the product.3.Retained sample analysis performed function test on the retained sample that is leakage test, rotary the prn connector on the standard luer connector, then inject the standard water pressure, observe the each connect position whether leakage, the test result is pass, the prn and the joint were firmly attached and is not floating.4.Root cause due to no samples were returned, so only performed function test on the retained samples, no abnormality on the test result, it's firmly attached between prn and standard luer connector, and is not floating based on above, the root cause cannot be confirmed 5.The plant continue pay attention to this defect.
 
Event or Problem Description
No additional information provided.

Brand Name
BD PRN LUER SLIP ADAPTER .75IN INJ SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19976983
Report Number3002601200-2024-00383
Device Sequence Number8586265
Product Code FPA
UDI-Device Identifier30382903851103
UDI-Public(01)30382903851103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K933467
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385110
Device Lot Number3258774
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown